I had sex on March 18. My last period was February 27 to the 5 of March. The condom slipped off and I don't know if he came in me but I took a Plan B just to be safe about 2 days later. I haven't been having that much of Plan B symptoms. It's been a week since I have taken the pill and I've started to feel extremely anxious and stressed and just started to see brown spotting and white discharge. After a week of taking it has also caused me to feel depressed, stressed, exhausted, and anxious my period is supposed to come some time this week but i feel so stressed and worried that it won't come. I don't know what to do. Please help!
Plan B was not the best emergency contraception to use, in your situation. It works by delaying your ovulation, & by the dates you've given me, it's likely to have been too late to do that for you. You never know, you may have been just in time, but it was a big risk.
You needed either an IUD to be fitted by a doctor, or the Ulipristal Acetate emergency pill. Both can sometimes stop implantation of the embryo into your womb/uterus lining.
It's common to get a late period after Plan B, as it is a huge dose of artificial hormone for your body to re-balance itself from, but I'd do a pregnancy test to be sure it's just that.
Brown/red/pink spotting could be due to the hormones in Plan B, or due to pregnancy (implantation). It's impossible to know without a test.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 19 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 10 May 2017 • 2 answers